# SDR RAIA00603036

- Difficulty date: March 21, 2006
- Submitted: March 25, 2006
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 15,307 hours, 14,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 7955 - ALB - EMERGENCY ESCAPE PATH LIGHTS INOP AT ROWS 12 THROUGH 14.  MAINTENANCE REPAIRED A BROKEN WIRE TO THE LIGHT STRIP.
